# SDR IXXA20250919001

- Difficulty date: September 9, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 284T05201
- Condition: Cracked
- Location: Zone 100
- Part time: 93,092 hours, 12,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL, LH DOWNLOCK POSITION SENSOR BRACKET IS CRACKED.
